Follow
Kazem Haghnejad Azar
Kazem Haghnejad Azar
Verified email at uma.ac.ir
Title
Cited by
Cited by
Year
Arens regularity of bilinear forms and unital Banach module spaces
KH Azar, A Riazi
arXiv preprint arXiv:1003.3379, 2010
182010
Bounded topological groups
KH Azar
arXiv preprint arXiv:1003.2876, 2010
102010
Arens regularity of module actions and weak amenability of Banach algebras
AB Vakilabad, KH Azar, A Jabbari
Periodica Mathematica Hungarica 71 (2), 224-235, 2015
82015
Some notes on amenability and weak amenability of Lau product of Banach algebras defined by a Banach algebra morphism
PA Dabhi, A Jabbari, K Haghnejad Azar
Acta Mathematica Sinica, English Series 31 (9), 1461-1474, 2015
72015
Unbounded order continuous operators on Riesz spaces
A Bahramnezhad, KH Azar
Positivity 22 (3), 837-843, 2018
62018
KB-operators on Banach lattices and their relationships with Dunford-Pettis and order weakly compact operators
A Bahramnezhad, KH Azar
University Politehnica of Bucharest Scientific Bulletin 80 (2), 91-98, 2018
62018
Arens regularity and module Arens regularity of module actions
M Amini, A Bodaghi, M Ettefagh, KH Azar
Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 74, 75-86, 2012
42012
Order-to-topology continuous operators
SAR Jalili, KH Azar, MBF Moghimi
Positivity 25 (4), 1313-1322, 2021
32021
Regularity of bounded tri-linear maps and the fourth adjiont of a tri-derivation
A Sheikhali, A Ebadian, KH Azar
arXiv preprint arXiv:1911.01667, 2019
32019
Factorization properties and topological centers of module actions and∗-involution algebras
KH Azar, M Ghanji
UPB Sci. Bull., Series A 75 (1), 35-46, 2013
32013
Approximate semi-amenability of Banach algebras
MS Kojanaghi, KH Azar, MR Mardanbeigi
arXiv preprint arXiv:1909.04874, 2019
22019
On -order Dunford-Pettis operators and the --compactness property
KH Azar, R Alavizadeh
Acta Mathematica Universitatis Comenianae 88 (1), 67-76, 2019
22019
Strongly order continuous operators on Riesz spaces
A Bahramnezhad, KH Azar
arXiv preprint arXiv:1712.04275, 2017
22017
Some notes on the topological centers of module actions
K Haghnejad Azar, A Bodaghi, A Jabbari
Iranian Journal of Science and Technology (Sciences) 39 (31), 417-431, 2015
22015
Arens regularity and factorization property
KH Azar
arXiv preprint arXiv:1007.3110, 2010
22010
Unbounded -order-to-norm continuous and -continuous operators
M Matin, KH Azar, R Alavizadeh
arXiv preprint arXiv:1908.03192, 2019
12019
Semi-amenability and Connes Semi-amenability of Banach Algebras
M Shams Kojanaghi, K Haghnejad Azar, MR Mardanbeigi
Global Analysis and Discrete Mathematics 3 (1), 53-63, 2018
12018
Joint spectrum of n-tuple of upper triangular matrices with entries in a unitall Banach algebra
H Mohammadzadehkan, A Ebadian, KH Azar
Math. Rep 19, 21-29, 2017
12017
Factorization properties and generalization of multipliers in module actions
KH Azar
Journal of Hyperstructures 4 (2), 2015
12015
Topological centers of th dual of module actions
KH Azar, A Riazi
arXiv preprint arXiv:1012.3348, 2010
12010
The system can't perform the operation now. Try again later.
Articles 1–20